# SDR DALA2019062103723

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENT FRAME STATION 500F AND BTW STR 24R TO STR 25R AT FWD CARGO COMPARTMENT. PERFORMED REPAIR ON FRAME STA 500F BTW STR 24R TO STR 25R AT FWD CARGO COMPARTMENT AS PER ER/A #578610-14 REV. ORIGINAL AND PRI # 578610-014 REV. 0, REV. 1. AND REV.2.
